Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 05:12:36 AM

Login with username, password and session length


Members
  • Total Members: 23515
  • Latest: Sevans
Stats
  • Total Posts: 639729
  • Total Topics: 48560
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 120
Total: 121

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: lactic acidosis? Norvir, Invirase and Truvada...  (Read 1663 times)

0 Members and 1 Guest are viewing this topic.

Offline SouthSam7

  • Member
  • Posts: 428
lactic acidosis? Norvir, Invirase and Truvada...
« on: August 28, 2006, 09:06:49 AM »
Hey everybody.  I've been on norvir, invirase and truvada since january of this year.  Over the past month or two, my right leg is extremely sore, like I pulled a muscle.  It hasn't gotten any better so I don't think it is a pull.  Now my left leg is hurting, too.

Is this normal? What can I do about it?  Anyone else on this same regimen? I work out about 3 days a week.  Thanks,
Sam

Offline bobik

  • Member
  • Posts: 315
    • My worksite
Re: lactic acidosis? Norvir, Invirase and Truvada...
« Reply #1 on: August 28, 2006, 10:00:33 AM »
Hey Sam,

doesn't sound like lactic acidosis. Have you had recent bloodworks done? How were your liver enzymes? If you have doubts you better check your doc. Blixter has had serious musclepain a couple of months ago as a side effect from HAART so you better don't let things get out of hands!

Coen

Coen Honig at Facebook

Offline Christine

  • Member
  • Posts: 1,069
Re: lactic acidosis? Norvir, Invirase and Truvada...
« Reply #2 on: August 28, 2006, 10:10:50 AM »
Hi Sam,
I had lactic acidosis a few years ago, but not from the meds you listed. I think mine was from Videx. It felt like I had extremely sore muscles, like I had lifted weights to hard the previous day, and I was sore. It was all over my body though, not just one area. Along with the pain, my limbs felt like dead weight, and I was exhausted.

I would call your doctor. Lactic acidosis is confirmed with a blood test. The blood has to be drawn after the tourniquet is removed, and then the tube has to be placed on ice.

Christine
Poz since '93. Currently on Procrit, Azithromax, Pentamidine, Valcyte, Levothyroxine, Zoloft, Epzicom, Prezista, Viread, Norvir, and GS-9137 study drug. As needed: Trazodone, Atavan, Diflucan, Zofran, Hydrocodone, Octreotide

5/30/07 t-cells 9; vl 275,000

Offline Eldon

  • Member
  • Posts: 2,664
Re: lactic acidosis? Norvir, Invirase and Truvada...
« Reply #3 on: August 28, 2006, 08:55:43 PM »
Hello Sam, it is Eldon. Call your Doctor and have this checked out. The only thing in your regimen that relates to Lactic Acidosis is your Truvada. Here is the link so that you can check out if you have those symptoms: http://www.aidsmeds.com/drugs/Truvada.htm. It is under the side effects section.


Have the BEST Day. Please do keep us posted.

Offline SouthSam7

  • Member
  • Posts: 428
Re: lactic acidosis? Norvir, Invirase and Truvada...
« Reply #4 on: August 30, 2006, 04:06:47 AM »
It's not hurting nearly as much as it was.  As surprised as I am to admit it, I'm hoping it really was a pulled hamstring or muscle!  I guess it's taking me longer to get over such things than it did when I was younger.  I'll keep you all posted.
Sam

Offline Eldon

  • Member
  • Posts: 2,664
Re: lactic acidosis? Norvir, Invirase and Truvada...
« Reply #5 on: August 30, 2006, 09:41:16 PM »
Hello Sam,

It is good to hear that your legs are not huring you as much. If the problem persits, please do check it out with your Doctor. Keep us posted.


Have the BEST Day.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.